MAUDE Adverse Event Report: CORDIS CORPORATION CATH MB 5F PIG 65CM 8SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH MB 5F PIG 65CM 8SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 532598C
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17732703 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during use of a super torque cath mb 5f pig 65cm 8sh a cross-over intervention was used, after the iliac artery was catheterized, the catheter got stuck inside of the iliac artery during removal of the device.There were no reported patient injuries.
 
Additional Manufacturer Narrative
As reported, during use of a super torque cath mb 5f pig 65cm 8sh a cross-over intervention was used, after the iliac artery was catheterized, the catheter got stuck inside of the iliac artery during removal of the device.There were no reported patient injuries.Additional procedural details were requested but are unknown.The device was not returned for analysis.A product history record (phr) review of lot 17732703 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft)- withdrawal difficulty - from vessel¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although not provided, and/or procedural/handling factors may have contributed to the reported event.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not advance or withdraw the super torque mb angiographic catheter within the vascular system unless it is preceded by a guide wire.Exercise care when removing guidewires from multiple-curve catheters.Keep the catheter filled with either flushing solution or contrast media while the catheter is in the vascular system and consider the use of systemic heparinization.Avoid excessive tension on the device during manipulation.Extreme care to avoid stretching or elongation must be exercised during manipulation and withdrawal.If resistance is felt during manipulation, determine the cause of resistance before proceeding and confirm super torque mb angiographic catheter positioning under high quality fluoroscopic observation.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
CATH MB 5F PIG 65CM 8SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key8864213
Report Number9616099-2019-03124
Device Sequence Number19466358
Product Code DQO
UDI-Device Identifier20705032012048
UDI-Public20705032012048
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number532598C
Device Lot Number17732703
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1